Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/10748
Title: The existence results for optimal control problems governed by a variational inequality
Authors: Zhou, YY
Yang, XQ 
Teo, KL
Keywords: Obstacle problem
Optimal control
Variational inequality
Issue Date: 2006
Publisher: Academic Press
Source: Journal of mathematical analysis and applications, 2006, v. 321, no. 2, p. 595-608 How to cite?
Journal: Journal of mathematical analysis and applications 
Abstract: In this paper, we establish the existence of the optimal control for an optimal control problem where the state of the system is defined by a variational inequality problem with monotone type mappings. Moreover, as an application, we get several existence results of an optimal control for the optimal control problem where the system is defined by a quasilinear elliptic variational inequality problem with an obstacle.
URI: http://hdl.handle.net/10397/10748
ISSN: 0022-247X
EISSN: 1096-0813
DOI: 10.1016/j.jmaa.2005.08.053
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Aug 13, 2017

WEB OF SCIENCETM
Citations

5
Last Week
0
Last month
0
Citations as of Aug 14, 2017

Page view(s)

32
Last Week
4
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.